Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Correction to the article Lefschetz theorem for abelian fundamental group with modulus

Moritz Kerz and Shuji Saito

Vol. 16 (2022), No. 8, 2001–2003

Correction to Algebra & Number Theory 8:3 (2014) 689–701

Abstract

This is an erratum to our note “Lefschetz theorem for abelian fundamental group with modulus”. One proof is not correct and has to be replaced.

Keywords
Lefschetz theorem, fundamental group
Mathematical Subject Classification
Primary: 14H30
Secondary: 14E22
Milestones
Received: 16 September 2021
Revised: 20 October 2021
Accepted: 22 November 2021
Published: 29 November 2022
Authors
Moritz Kerz
Fakultät Mathematik
Universität Regensburg
Regensburg
Germany
Shuji Saito
Graduate school of Mathematical Sciences
University of Tokyo
Tokyo
Japan